# SDR KCSA11016

- Difficulty date: March 26, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N712CK
- Make and model: Boeing 747122
- Aircraft serial: 19754
- Aircraft time: 102,951 hours, 24,867 cycles
- Engine: Pwa JT9D7A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

AT 1307Z, FL350, STABLE CRUISE FLIGHT, DURING FUEL HEAT APPLICATION, NR 1 ENG FLAME OUT.  PERFORMED INFLIGHT ENGINE FAILURE/SHUTDOWN.  OIL PRESS 14 PSI.  ENG WINDMILLED APPROX 9 MINUTES.  NO PARAMETERS EXCEEDED.  IN-FLIGHT START SUCCESSFUL. NO CAUTION/WARNINGS.  INSPECTED NR 1 ENGINE PER FIM 71-01-00. DD STEP 1, STEP 4, STEP 7.  ENGINE CHECKED GOOD 71-01-20.  NO EVIDENCE METAL PARTICLE FOUND OR FOD.  INSPECTED TURBINE EXHAUST AREA 3.5 BLEED VALVE AND STARTED DUCT AND INLET SECTION.  NO FOD FOUND.  CONTINUE ENGINE IN SERVICE.
